Kardiologiia · 2017
[Pulmonary arterial hypertension and chronic heart failure as dasatinib cardiotoxicity. A case report].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Makeeva L M, Emelina E I, Gendlin G E, Nikitin I G, Vasyuk Y A, Nesvetov V V
Аннотация
Modern treatment of patients with oncohematological diseases has allowed to achieve remission or even convalescence in many cases. One of ambitious aims put forward by the hematological society is 100% survival and preservation of quality of life in patients with chronic myeloid leukemia (CML). This hope is related with the emergence of targeted therapy for CML. The second-generation tyrosine kinase inhibitor, dasatinib, which is used for treatment of CML, can occasionally induce severe pulmonary hypertension (PH). We presented here a case report of such cardiotoxicity, which was evident as PH and heart failure in a young female patient with CML treated with dasatinib. Information from published reports about this type of cardiotoxicity is provided. At present time, dasatinib is beginning to be extensively used also in other oncological diseases. For this reason, cardiologists and physicians should be aware of this cardiotoxicity, which can cause heart failure in dasatinib-treated patients.